Just getting started!!

Hi Girls

Looking for some advice!

My fiance and i are getting married next month and decided we want a family asap so i came off the pill 2 1/2 weeks ago. Im not really sure what happens now lol, being dumb eh?!:roll:

Will i have to have a period before i can get preg or can it happen any time from now? Ive been on the pill for 8 years solid,i know it can take a while, even years. I have had an unusual discharge the past few days and a crampy stomach. I did a test today as i just wanted to see lol and it was negative, which i thought, but i had to know hehe.:?

Any info about starting out would be very useful, ive spent sooo long trying to NOT get pregnant and now im gona be spending sooo long trying to LOL.;)

Thank u xx

Posts

  • Hi soon2bebride

    Congrats and good luck for your wedding.

    I completly understand where you are coming from with the spending so long not getting pregnant to now changing and spending time trying to!! :lol:

    I was on the pill for years too but stopped around our wedding, I did then start taking it again for a few months over New Year as we went on honeymoon and as I had to take malaria tablets they advised not getting pregnant for 3 months after.

    I stopped taking the pill at the beginning of April and I did have a period straight after stopping but I have read some threads on here where others haven't. I did see what I thought were ov symptoms and we bd at that time but I have tested this morning and got BFN. image

    I think that from what I can tell after being on here is that everyone is different and will get different symptoms - not much help I know sorryimage

    As far as I am aware you can get pregnant anytime you ov from now - is worth starting to take folic acid/ supplement as they advise you do as soon as you start trying.

    Sorry seems to have turned into a bit of a long answer - hope some of it helps and I haven't just babbled on :lol: image

    http://tt.lilypie.com/OxqYp1/.png

  • Hi soon2bebride! Congratulations on your upcoming wedding! image

    As you are aware the pill can take up to a year to properly get out of your system. I was on it for about 12 years without a break, but have had the last pill af, and a proper one too.

    I have found I have had loads of aches and pains, I didn't experience on the pill. One of these seems to be ov pain, but it tends to last longer than I would expect.

    It is common for your cycle to be all over the place to begin with, so figuring out when you ov can be tricky. It has been known for women to get pg as soon as they come off, but unfortunately everyone is different. Apparently you are very fertile within the first 3 months of stopping, whereas some drs say wait until you have had 3 af's. No wonder us women get confused! :?

    The pains you are experiencing are probably just withdrawal from the pill. The main thing is to keep a positive mental attitude (PMA), and try to keep relaxed about ttc.

    There's so many different experiences from the women on this website. So you can rant, ask questions, pretty much anything goes!image

    So welcome, and I hope I've helped a little. image

    xx
Sign In or Register to comment.